# SDR 95ZZZX2066

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5157Y
- Make and model: Piper PA-23-250
- Aircraft serial: 272196
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Corrode Wing
- Location: Deice
- Part time: 2,159 hours
- Component: Bfgoodrich
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B. F. GOODRICH EDGE SEALER (ESTANE) CAUSED WING SKIN CORROSION UNDER SEALER ON ALL BOOTS.  INSTALLATION WAS MADE BY THE B. F. GOODRICH CO. IN 1976 AND THE BOOTS STILL LOOK NEW.
